Skip to Content

Opana ER - I am having alot of the major side affects and am on other medications what should I do?

Responses (2)

kaismama 22 Jun 2012

For the weekend, you're probably stuck, but Monday I would call the doc and make an appt. He might have to change your med. Alot of people are having trouble with the new opana er.

taylamonica 23 Jun 2012

So I have to deal with feeling this way all weekend when I only took 20 mg morphone pill for the first time Tuesday 6/19/2001?

taylamonica 23 Jun 2012

Am I going to be ok?

kaismama 23 Jun 2012

You could always try an er or one of the emergency places, but they usually don't want to deal with people on narcs and can get pretty cruel. If you just started it, it could just be beginning side effects, what is happening to you on them?

balbanese 23 Jun 2012

Tell your Dr, maybe you can get put on something else, but don't stop taking it on your own. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Compare pain medications?

Posted 28 May 2010 1 answer

Opana ER verses Oxycontin OP?

Posted 28 Sep 2010 11 answers

What medications are most like Opana Er?

Posted 26 Jul 2012 5 answers

Side affects - sertraline 50mg?

Posted 1 May 2015 1 answer